Perturbing Bezier coefficients for best constrained degree reduction in the L2-norm

Jianmin Zheng Guozhao Wang

Geometric Modeling and Processing mathscidoc:1608.16097

Graphical Models, 65, 351-468, 2003
No abstract uploaded!
Degree reduction; Endpoint constraints; Bezier form; L2-norm; Least squares perturbation
[ Download ] [ 2016-08-28 19:56:18 uploaded by zhengjm ] [ 239 downloads ] [ 0 comments ] [ Cited by 20 ]
@inproceedings{jianmin2003perturbing,
  title={Perturbing Bezier coefficients for best constrained degree reduction in the L2-norm},
  author={Jianmin Zheng, and Guozhao Wang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160828195618129909506},
  booktitle={Graphical Models},
  volume={65},
  pages={351-468},
  year={2003},
}
Jianmin Zheng, and Guozhao Wang. Perturbing Bezier coefficients for best constrained degree reduction in the L2-norm. 2003. Vol. 65. In Graphical Models. pp.351-468. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160828195618129909506.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved